# SDR USAA2013041200008

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 60,911 hours, 24,146 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31041147
- Part serial: 0766
- Condition: Damaged
- Location: R3 Door
- Part time: 51,453 hours, 19,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSTALLATION OF THE R-3 EMERGENCY EXIT DOOR ESCAPE SLIDE, FOUND ESCAPE SLIDE LIGHTING SYSTEM POWER UNIT DAMAGED.  REPLACED R3 DOOR EMERGENCY SIDE IAW B757 AMM 25-66-03.  REPLACED LIGHT TEST SWITCH IAW B757 WIRING DIAGRAM 33-51-14.
